# SDR UPS01236313

- Difficulty date: July 1, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 910 FRAME FWD FLANGE LWR CORNER SUPPORT BRACKET CRACKED     REPAIR CARRIED OUT IAW SRM 51-20-01, 51-30-2
